Positive steady states for prey-predator models with cross-diffusion

Kimie Nakashima, Yoshio Yamada

    Research output: Contribution to journalArticle

    47 Citations (Scopus)

    Abstract

    This paper is concerned with the existence of positive solutions for boundary value problems of nonlinear elliptic systems which arise in the study of the Lotka-Volterra prey-predator model with cross-diffusion. Making use of the theory of the fixed point index we can derive sufficient conditions for the coexistence of positive steady states. Moreover, when cross-diffusion effects are comparatively small, we can get a necessary and sufficient condition for the coexistence. The uniqueness result is also given in the special case when the spatial dimension is one.

    Original languageEnglish
    Pages (from-to)1099-1122
    Number of pages24
    JournalAdvances in Differential Equations
    Volume1
    Issue number6
    Publication statusPublished - 1996

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Fingerprint Dive into the research topics of 'Positive steady states for prey-predator models with cross-diffusion'. Together they form a unique fingerprint.

  • Cite this